| Model Number |
WB50403W |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
Event or Problem Description
The customer reported that the high frequency electrosurgical generator unit had an error code e433 displayed.The event occurred during preparation for use.There was no patient harm associated with the event.For the esg-400 device, please see patient identifier (b)(6).This file captures the footswitch used in conjunction with the esg-400.
Additional Manufacturer Narrative
This supplemental report is to inform that upon further review, this is not a reportable malfunction for the footswitch and was submitted in error.The initial medwatch reported the high frequency electrosurgical generator unit had an error code e433 displayed; however; this event has already been reported on medwatch 9610773-2023-02410 (patient identifier (b)(6)).Refer to this file for supplemental information related to this event.
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is 9610773.